# SDR SWAA2013051516053

- Difficulty date: May 6, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 32,466 hours, 22,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 39618993
- Condition: Missing
- Location: Evac Slide
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT PLASTIC CABLE RETAINER MISSING FROM EVACUATION SLIDE COVER.  INSTALLED RETAINER IAW AMM.
